In spring, changes in temperature and humidity can easily cause colds, especially the elderly and children with low immunity, but sometimes the drugs can also cause cold symptoms. The reason why the elderly often take the following drugs can cause cold symptoms and often take this type often. Drugs can reduce the human body’s disease resistance, cause the human body’s abnormal immune response, or some drugs have different degrees of inhibitory effects on the body’s immune system, which can easily induce cold symptoms. If the medicine “cold” appears, you should consult the doctor in time and adjust the medication under the guidance of the doctor.
Seven categories of drugs can easily cause pseudo -cold
There are the following seven categories that can cause common drugs similar to cold symptoms:
Cardiovascular drugs: such as sodium sodium alginate, iodine, Siliolol, pyrazine, Protaineamine, heparin, and snake antipoltral enzymes.
Antibiotics: such as ribpin, rinomyrin, penicillin, cephalosporin, erythromycin, alien cigarettes, interferon, lepromol, etc.
Third -ring antidepressant: such as propyzine, Ali Deylin, Multi -Ping Ping, Fluosetin and so on.
Anti -cancer drugs: such as citic tree alkali, cisplatin, etc.
Vaccine: such as typhoid fever vaccines, measles vaccines, etc.
Anti -tuberculosis drugs.
Others such as Simiidine and Reimidine and other anti -gastric acid secretions and low -molecular thaphuscin, Chinese medicines such as bitter skin, etc.
39 Health Network Recommended Reading:
[Beware of these side effects for the elderly! .
[Elderly uses a cold with ephedrine]